estragen cream for er+ pr+her2+???

Options
angel46
angel46 Member Posts: 13
edited March 2014 in Breast Cancer #1
I was wondering if anyone else has had the bad "dryness" from the tamoxifen I think, it may be the chemo,or a combo I finished chemo last treatment Dec.1st. Went on tamoxifen about month ago.I talked to my onc, he said i should not have any estragen in my body at all, being er+pr+.I went to my Gyn. he said a cream wouldn't raise my er body levels at all.People say quality of life.. I can't let this cancer take too much from me, I have a very supportive husband who's been great, but I'd like to get back to "me" again. I hope, with time. Any thoughts, from any other women who've been through this same ordeal. Angel

Comments

  • New Flower
    New Flower Member Posts: 4,294
    Options
    my oncologist said no
    No to estrogen cream. Instead I am using glycerine-containing lubricant and baby oil. Yes, for it has been combination of Chemo-induced menopause and Tamoxifen. It will get better, your body will adapt to this new condition.
    Good Luck
  • BethInAz
    BethInAz Member Posts: 203 Member
    Options
    No estrogen
    Angel 46 - I've been told no estrogen. I have the same dryness you're talking about - started getting bad after my 3rd chemo treatment. I have been using Replens every 3 days and then Astroglide as needed. These are the 2 best products that I've heard for lubricant. I've finished chemo and just began Tamoxifen. I've also heard to stay away from soy products because soy is a plant estrogen. This is a new life, indeed!
    Beth
  • BunnyJane
    BunnyJane Member Posts: 213
    Options
    BethInAz said:

    No estrogen
    Angel 46 - I've been told no estrogen. I have the same dryness you're talking about - started getting bad after my 3rd chemo treatment. I have been using Replens every 3 days and then Astroglide as needed. These are the 2 best products that I've heard for lubricant. I've finished chemo and just began Tamoxifen. I've also heard to stay away from soy products because soy is a plant estrogen. This is a new life, indeed!
    Beth

    No estrogen creams
    I was also told no estrogen creams...
  • Deb1969
    Deb1969 Member Posts: 165
    Options
    BunnyJane said:

    No estrogen creams
    I was also told no estrogen creams...

    I recently went to my Gyn
    I recently went to my Gyn for a problem that I was having and definately would not give Estrogen creme.
    Deb